Asymptotic expansions for conditional moments of Bernoulli trials

Publication: Scientific journalJournal articlepeer-review

Abstract

In this paper we study conditional distributions of independent, but not identically distributed Bernoulli random variables. The conditioning variable is the sum of the Bernoulli variables. We obtain Edgeworth expansions for the conditional expectations and the conditional variances and covariances. The results are of basic interest for several applications, e.g. for the study of conditional maximum likelihood estimation in Rasch models with many item parameters.


Read More: http://www.oldenbourg-link.com/doi/abs/10.1524/strm.2012.1124
Original languageEnglish
Pages (from-to)327 - 343
JournalStatistics and Risk Modeling
Volume21
Issue number4
DOIs
Publication statusPublished - 1 Dec 2012

Cite this